| Catalog Number |
01.39.006 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
11/14/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 5 years and 3 months from the primary, the patient came in reporting pain due to a loose stem.The surgeon revised the medacta stem and head with a competitor's products and revised the medacta liner with a medacta liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 16 novemeber 2023.Lot 173196: (b)(4) items manufactured and released on 04-jan-2018.Expiration date: 2022-12-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.